# SDR AALA201506129001

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 38,991 hours, 25,809 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: US26X21D07961
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 506 EN-ROUTE, FLIGHT ATTENDANT SMELLED STRONG DIRTY SOCK SMELL DURING TAKEOFF, THAT CLEARED UP ONCE AIRBORNE.  THE FLIGHT CONTINUED & LANDED WITHOUT FURTHER INCIDENT.   R & R RECIRCULATION FILTERS IAW AMM 21-21-41.  NO ODORS NOTED BY CREWS IN PAST 2 LEGS.
